# SDR DALA2018020200651

- Difficulty date: February 1, 2018
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737823
- Aircraft serial: 30814
- Aircraft time: 56,568 hours, 20,300 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 747-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 3758, L/P 0407716) AWR HIDDEN CORROSION: AFTER MAKE ACCESS WAS FOUND CORROSION ON DOUBLER OF PRODUCTION STA= 747 TO 767 BTW STGR 27R TO 27L AT AFTER CARGO COMPARTMENT ON REFERENCE OF JOB FOLLOW-UP NRC
00027. CORROSION LEVEL II.- PRODUCTION DOUBLER/ FITTING ON STA= 747 TO 767 BTW STGR 27R TO 27L AT AFTER CARGO COMPARTMENT ON REFERENCE OF JOB FOLLOW-UP NRC 00027 WAS REPLACED PER B737-800 SRM 51-40-02 & ER/A 565484-14 REV. ORIGINAL PAR.15. REPAIR APPROVAL IS LIMITED TO 24 MONTHS FROM THE FAA FORM 8100-9 APPROVAL DATE 31-JAN-18. AN ADDITIONAL ER/A REVISION IS REQUIRED FOR CONTINUED REVENUE SERVICE BEYOND THIS LIMIT.
